# SDR AALA201801319030

- Difficulty date: January 17, 2018
- Submitted: February 1, 2018
- Operation: Air carrier
- Aircraft: N276AY
- Make and model: Airbus A330-323
- Aircraft serial: 375
- Aircraft time: 76,678 hours, 10,836 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: F5327584820000
- Condition: Corroded
- Location: Frames 33-35
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN BASE MAINTENANCE. CORROSION FOUND ON FLOOR SUPPORT BETWEEN FRAMES 33 TO 35,  Y2462.  REPLACED THE FLOOR SUPPORT IAW SRM 51-72-11, AND DRAWING F53275795.
